MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX40012UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 02/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure one resolute onyx des was implanted in the rca.Approximately 4 days post index procedure the patient suffered a transient ischemic attack (tia).The patient recovered.The investigator and sponsor assessed that the event is not related to the index device or anti platelets.The cec adjudicated the event as an embolic ischemic stroke.The cec adjudicated the event date as (b)(6) 2019.
 
Additional Manufacturer Narrative
Patient is a former smoker with a medical history of hypertension, stroke, previous cabg, previous pci and atrial fibrillation.Index procedure was promoted by stable angina and positive functional study.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: patient race updated to multiracial.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8495386
Report Number9612164-2019-01209
Device Sequence Number1062806
Product Code NIQ
UDI-Device Identifier00643169557154
UDI-Public00643169557154
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/12/2020
Device Catalogue NumberRONYX40012UX
Device Lot Number0009235398
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2019
Supplement Date Received by Manufacturer04/11/2019
10/11/2019
Initial Report FDA Received Date04/09/2019
Supplement Report FDA Received Date05/08/2019
10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age78 YR
Patient Weight79